RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 1, Pages 165–178 (Mi izv629)  

This article is cited in 3 scientific papers (total in 3 papers)

On two theorems of Lorentz

S. Yu. Tikhonov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We find necessary and sufficient conditions for a function to belong to the Weyl–Nikolskii class.

DOI: https://doi.org/10.4213/im629

Full text: PDF file (921 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:1, 163–175

Bibliographic databases:

UDC: 517.518
MSC: Primary 42A16; Secondary 26A16
Received: 01.08.2003

Citation: S. Yu. Tikhonov, “On two theorems of Lorentz”, Izv. RAN. Ser. Mat., 69:1 (2005), 165–178; Izv. Math., 69:1 (2005), 163–175

Citation in format AMSBIB
\Bibitem{Tik05}
\by S.~Yu.~Tikhonov
\paper On two theorems of Lorentz
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 1
\pages 165--178
\mathnet{http://mi.mathnet.ru/izv629}
\crossref{https://doi.org/10.4213/im629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2128185}
\zmath{https://zbmath.org/?q=an:1077.42004}
\elib{http://elibrary.ru/item.asp?id=9148961}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 1
\pages 163--175
\crossref{https://doi.org/10.1070/IM2005v069n01ABEH000526}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228925000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645579642}


Linking options:
  • http://mi.mathnet.ru/eng/izv629
  • https://doi.org/10.4213/im629
  • http://mi.mathnet.ru/eng/izv/v69/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tikhonov S., “Smoothness conditions and Fourier series”, Math. Inequal. Appl., 10:2 (2007), 229–242  crossref  mathscinet  zmath  isi  elib  scopus
    2. Simonov B., Tikhonov S., “Sharp Ul'yanov-type inequalities using fractional smoothness”, J. Approx. Theory, 162:9 (2010), 1654–1684  crossref  mathscinet  zmath  isi  elib  scopus
    3. Dyachenko M.I., Tikhonov S.Yu., “Smoothness and Asymptotic Properties of Functions With General Monotone Fourier Coefficients”, J. Fourier Anal. Appl., 24:4 (2018), 1072–1097  crossref  mathscinet  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:387
    Full text:158
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020